Samia Ibrahim
Samia Ibrahim
faculty pf computers and informatics , Suez Canal University
Verified email at
Cited by
Cited by
Bifurcation analysis and chaos control in a second-order rational difference equation
Q Din, AA Elsadany, S Ibrahim
International Journal of Nonlinear Sciences and Numerical Simulation 19 (1 …, 2018
Bifurcation analysis and chaos control of a second-order exponential difference equation
SI Q Dina, EM Elabbasyb, AA Elsadanyc
Filomat 33 (15), 5003-5022, 2019
Behavior and periodic solutions of a two-dimensional systems of rational difference equations
EM Elabbasy, AA Elsadany, S Ibrahim
J. Interpolat. Approx. Sci. Comput 2016, 87-104, 2016
Qualitative behavior of rational difference equations of higher order
SI E. M. Elabbasy, A. A. Elsadany
Malaya Journal of Mathematic 3 (4), 530-539, 2015
The system can't perform the operation now. Try again later.
Articles 1–4